# SDR M2M2004F00000

- Difficulty date: December 8, 2003
- Submitted: January 27, 2004
- Operation: Air carrier
- Make and model: Lear 55LEAR
- Aircraft serial: 125
- Engine: Garrtt TFE731*
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Clamp
- Part number: 5419204100
- Condition: Loose
- Location: Windshield Diff
- Part time: 1,780 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A LOOSE CLAMP THAT SECURES HOT AIR LINE TO THE WINDSHIELD DIFFUSER DUCT WAS LOOSE WHICH ALLOWED HOT BLEED AIR BETWEEN THE DUCT AND THE WINDSHIELD.  SEVERLY DAMAGING THE WINDSHIELD.
